See Alike in...

Alike App

Browser

xcozyk

819d

Anyone else experiencing low libito/ other sexual side effects with antidepressants? I find it to be the most annoying side effect. It adds to the depression honestly.

Top reply
    • cecilyella

      819d

      Yeah, and it’s caused major issues in my romantic relationships. It caused my ex to become distant and manipulative. My current boyfriend doesn’t blame me for it but also voices that it is a big thing for us. It’s amazing what a good partner can do for your mental health when this is a side effect of your medication. My ex was not understanding at all so I had no desire to even try fixing the effect. My current bf cares more about me getting better first, so I feel more motivated to do something about it. Generally, though, it’s still annoying. Sometimes you just wanna have some sensual time 😩

    • cecilyella

      819d

      Yeah, and it’s caused major issues in my romantic relationships. It caused my ex to become distant and manipulative. My current boyfriend doesn’t blame me for it but also voices that it is a big thing for us. It’s amazing what a good partner can do for your mental health when this is a side effect of your medication. My ex was not understanding at all so I had no desire to even try fixing the effect. My current bf cares more about me getting better first, so I feel more motivated to do something about it. Generally, though, it’s still annoying. Sometimes you just wanna have some sensual time 😩

    • MochiBeans

      819d

      I’ve had this argument with my psychiatrist many times! For me personally sexual interest/interaction have a lot to do with my happiness. And it directly feels related. My main symptoms (tmi) is dryness. Which psychically/mentally feels awful for me and my partners

    • FangedFairy

      819d

      Yeah, with both Zoloft (past) and Prozac (now). It's worth it for the antidepressant reasons, for me, but it still sucks. 😥 I also have a lot of sexual trauma, though, and I find being patient/mindful with myself to have pleasure over than just coming has been helpful for both that and the side effects of antidepressants.

    • Ocean_Wave

      819d

      Yeah, I’m on sertraline and I’ve definitely noticed my sex drive go down a lot. I’m a 23 y/o female

    • Caringklutz

      819d

      Yesss. Only in this last year did I start to get my sex drive back. I honestly didn't have it for yearsss

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion